# SDR JJBA20230821008

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 39,738 hours, 27,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 61172
- Condition: Inoperative
- Location: Unknown
- Part time: 3,720 hours, 3,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT SIGNS DO NOT ILLUMINATE. REMOVED AND REPLACED #4 EMERGENCY BATTERY. OPS CHECK SAT.
